Alert archive / Georgia / Special Weather Statements in 2019

Special Weather Statement, NWS Atlanta, GA

April 9, 2019Treutlen County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 9, 2019, 5:13 PM EDT for Treutlen County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2019, 5:13 PM EDT (21:13 UTC)
Expired
Apr 9, 2019, 6:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

County Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 473 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
473 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

383 
WWUS82 KFFC 092113
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT TUE APR 9 2019
 
GAZ085-086-097-098-092200-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
513 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EMANUEL...NORTHERN
TREUTLEN...SOUTHEASTERN JOHNSON AND EASTERN LAURENS COUNTIES UNTIL
600 PM EDT...

At 512 PM EDT...a strong thunderstorm was near Orland, moving 
northeast at 10 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Soperton, Adrian, Norristown Junction, Covena, Meeks, Orland,
Rockledge, Orianna, Blackville, Norristown and Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3237 8268 3247 8273 3265 8259 3256 8246
      3242 8237
TIME...MOT...LOC 2112Z 236DEG 11KT 3244 8264 

HAIL...0.25IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 9, 3:48 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Apr 9, 3:48 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
348 PM EDT Tue Apr 9 2019

.SHORT TERM /Tonight through Wednesday Night/...
The upper level wave over north and west Georgia will sweep
eastward into the Carolinas overnight and off the southeast coast
by tomorrow evening. This will allow weak upper level ridging to
build across the Gulf Coast states Wednesday. Numerous showers
and scattered thunderstorms will continue along and ahead of a
surface low/front that will exit the forecast area just after
midnight tonight. The main threats with any stronger storms will
continue to be damaging winds and hail. Lows overnight and
Thursday morning are expected above normal, but will be cooler
than they have been the past few days. Weak wedging is expected to
set up over the northeastern portion of the CWA late Wednesday
into Wednesday night. Tomorrow will be dry with some clearing of
skies with afternoon high temperatures climbing into the upper 70s
to lower 80s across much of the forecast area.

Atwell

.LONG TERM /Thursday through Tuesday/...
Unsettled weather is expected for the end of the week into the
weekend. High pressure and quiet weather returns for the first part
of next week.

High pressure ridge/wedge in place across northeast GA on Thursday.
The models do try and erode most of the wedge away Thursday night as
a warm front tries to push north over the state and a cold front
moves east of the Mississippi River. The frontal boundary should
move through north Georgia on Friday and stall across central
portions of the State through Saturday. Most of the mid level energy
with this storm system get shunted well to the north. The best
chances for precip with this system are mainly along and north of I-
20 along with the best chances for thunderstorms.

The front is expected to stall across central GA for Saturday. A
wave of low pressure will move east along the old front on Sunday,
with another round of widespread showers and thunderstorms expected.
Even this far out, there is some indications that thunderstorms will
have the potential to become strong/severe. Interested parties
should monitor later forecasts for updates.

High pressure and dry conditions return for the beginning of next
week.

NListemaa

&&

.PREV DISCUSSION... /Issued 152 PM EDT Tue Apr 9 2019/
AVIATION...
18Z Update...

MVFR/VFR CIGs across the area will deteriorate to MVFR with ant
TSRA, expected 19-01Z across the TAF sites. Gusty variable winds
will be possible in and around storms. Winds are mostly light,
7kts or less out of the SE and SW, they should favor NE/NW after
00Z before wavering back out of the NE/E during the day Wednesday.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          55  77  53  78 /  50   0   5  10
Atlanta         57  78  57  78 /  40   0   5  10
Blairsville     48  75  50  73 /  20   0  10  10
Cartersville    52  79  56  79 /  30   0   5  10
Columbus        59  82  59  80 /  50   0   5  20
Gainesville     54  75  54  75 /  40   0   5  10
Macon           58  80  55  80 /  60   5   5  20
Rome            52  80  57  80 /  20   0   5  10
Peachtree City  55  79  56  79 /  40   0   5  20
Vidalia         62  80  57  80 /  70  10  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Atwell
LONG TERM....NListemaa
AVIATION...Atwell
Hazardous weather outlook, Apr 9, 11:10 AM EDT, 6 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1110 AM EDT Tue Apr 9 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1110 AM EDT Tue Apr 9 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated severe storms possible today, mainly across central and
parts of northeast Georgia.

A strong storm system centered over Mississippi will move eastward
across Georgia today. This will destabilize the atmosphere across
north and central Georgia. The result will be scattered to
numerous showers and thunderstorms, a few of which could be
severe. The main hazards will be damaging winds and large hail.
The potential for severe thunderstorm development should taper off
by 6 pm.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Another strong storm system will move over Georgia late this week
and into the weekend. Scattered to numerous showers and
thunderstorms will develop Thursday night into Saturday. A strong
cold front will move across the region Sunday, destabilizing the
atmosphere further. This will result in a few storms becoming
strong to severe, mainly Sunday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Apr 9, 4:19 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
419 PM EDT TUE APR 9 2019

GAZ071-072-081>083-094-095-092100-
Peach GA-Monroe GA-Bibb GA-Houston GA-Crawford GA-Jones GA-Twiggs GA-
419 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...SOUTHEASTERN
MONROE...BIBB...HOUSTON...NORTHERN CRAWFORD...SOUTHERN JONES AND
WESTERN TWIGGS COUNTIES UNTIL 500 PM EDT...

At 418 PM EDT...a line of strong thunderstorms extended from Musella
to near Lizella to near Warner Robins to Clinchfield, moving
northeast at 25 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Perry, Forsyth, Warner Robins, Centerville, Byron, Payne,
Robins Air Force Base, Payne City, Marion, Lake Tobesofkee, Houston
Lake, Russellville, Grove Park, Wesleyan, Powerville, Skipperton,
Arkwright, Kathleen and Bolingbroke.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3302 8396 3294 8359 3277 8340 3248 8346
      3234 8373 3256 8377 3268 8391 3278 8410
TIME...MOT...LOC 2018Z 224DEG 22KT 3280 8404 3275 8383 3258 8363 3241
8367

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 9, 4:29 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
429 PM EDT TUE APR 9 2019

GAZ042-043-092100-
Douglas GA-Carroll GA-
429 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DOUGLAS AND
NORTHEASTERN CARROLL COUNTIES UNTIL 500 PM EDT...

At 428 PM EDT...a strong thunderstorm was centered just northwest of
Villa Rica, or 8 miles west of Douglasville...moving south at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Villa Rica, Winston, Lake Val-Do-Mar and Bill Arp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3379 8494 3377 8488 3378 8482 3366 8480
      3364 8490 3369 8498
TIME...MOT...LOC 2028Z 005DEG 13KT 3375 8489

WIND...40MPH
Special weather statement, Apr 9, 4:35 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
435 PM EDT TUE APR 9 2019

GAZ083-095-096-107-109-092100-
Houston GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
435 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...
SOUTHWESTERN BLECKLEY...NORTHWESTERN DODGE...SOUTHERN TWIGGS AND
PULASKI COUNTIES UNTIL 500 PM EDT...

At 434 PM EDT...a line of strong thunderstorms extended from near
Hayneville to near Hawkinsville, moving northeast at 25 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cochran, Hawkinsville, Dubois, Hayneville, Browndale, Coley Station,
Gresston, Empire, Mobley Crossing, Roddy, Baileys Park, Magnolia,
Royal, Wallace, Ocmulgee Public Fishing Area, Paulk, Hartford,
Pulaski State Prison, Porter and Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3253 8342 3230 8317 3214 8351 3238 8366
TIME...MOT...LOC 2034Z 215DEG 23KT 3240 8359 3225 8349

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 9, 4:53 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
453 PM EDT TUE APR 9 2019

GAZ042-092130-
Carroll GA-
453 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR CARROLL COUNTY UNTIL 530 PM
EDT...

At 452 PM EDT...a strong thunderstorm was centered 2 miles southeast
of Temple, or 9 miles northeast of Carrollton...moving southwest at
15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Villa Rica, Temple and Abilene.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3369 8515 3369 8512 3371 8507 3374 8495
      3365 8492 3360 8502 3364 8512
TIME...MOT...LOC 2052Z 063DEG 13KT 3371 8500

WIND...40MPH
Special weather statement, Apr 9, 4:58 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
458 PM EDT TUE APR 9 2019

GAZ083-084-096-097-109-092145-
Wilkinson GA-Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-
458 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILKINSON...WESTERN
LAURENS...BLECKLEY...NORTHWESTERN DODGE AND SOUTHEASTERN TWIGGS
COUNTIES UNTIL 545 PM EDT...

At 457 PM EDT...a line of strong thunderstorms extended from near
Tarversville to Cochran to near Gresston, moving east at 30 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cochran, Jeffersonville, Chester, Dexter, Dudley, Cadwell, Rentz,
Danville, Montrose, Allentown, Dubois, Tarversville, Plainfield,
Empire, Roddy, Rowland, Royal, District Path, Harlow and Goldsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3239 8337 3248 8349 3249 8349 3250 8352
      3251 8352 3251 8353 3272 8331 3254 8299
      3228 8290 3224 8329
TIME...MOT...LOC 2057Z 249DEG 24KT 3250 8350 3242 8339 3224 8330

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 9, 5:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT TUE APR 9 2019

GAZ085-086-097-098-092200-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
513 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EMANUEL...NORTHERN
TREUTLEN...SOUTHEASTERN JOHNSON AND EASTERN LAURENS COUNTIES UNTIL
600 PM EDT...

At 512 PM EDT...a strong thunderstorm was near Orland, moving
northeast at 10 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Soperton, Adrian, Norristown Junction, Covena, Meeks, Orland,
Rockledge, Orianna, Blackville, Norristown and Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3237 8268 3247 8273 3265 8259 3256 8246
      3242 8237
TIME...MOT...LOC 2112Z 236DEG 11KT 3244 8264

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 6:21 AM EDTRiver Flood WarningFFCMurray, Whitfield16 hr
Apr 9, 9:39 AM EDTSpecial Weather StatementFFCButts, Jasper, Newton36 min
Apr 9, 9:45 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Monroe, Newton30 min
Apr 9, 10:15 AM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton30 min
Apr 9, 10:35 AM EDTSpecial Weather StatementFFCWalton25 min
Apr 9, 11:06 AM EDTSpecial Weather StatementFFCBarrow, Jackson, Walton39 min
Apr 9, 11:37 AM EDTSpecial Weather StatementFFCBanks, Jackson38 min
Apr 9, 12:02 PM EDTSpecial Weather StatementFFCPolk43 min
Apr 9, 12:11 PM EDTSpecial Weather StatementFFCBanks49 min
Apr 9, 12:19 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson26 min
Apr 9, 12:38 PM EDTSpecial Weather StatementFFCPolk52 min
Apr 9, 12:49 PM EDTFlash Flood WarningFFCBartow, Floyd, Polk6 hr
Apr 9, 12:56 PM EDTSpecial Weather StatementFFCBartow49 min
Apr 9, 1:11 PM EDTSpecial Weather StatementFFCHall49 min
Apr 9, 1:37 PM EDTSpecial Weather StatementFFCBartow, Cherokee38 min
Apr 9, 1:58 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, White47 min
Apr 9, 2:24 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Pickens51 min
Apr 9, 2:43 PM EDTSpecial Weather StatementFFCWheeler47 min
Apr 9, 2:45 PM EDTSpecial Weather StatementFFCDawson, Lumpkin30 min
Apr 9, 2:49 PM EDTSpecial Weather StatementFFCJohnson41 min
Apr 9, 2:51 PM EDTFlash Flood WarningFFCDawson, Lumpkin6 hr
Apr 9, 2:51 PM EDTSpecial Weather StatementFFCBaldwin39 min
Apr 9, 2:54 PM EDTSpecial Weather StatementFFCDouglas36 min
Apr 9, 2:59 PM EDTSpecial Weather StatementFFCUnion31 min
Apr 9, 3:07 PM EDTSpecial Weather StatementFFCCoweta23 min
Apr 9, 3:15 PM EDTSpecial Weather StatementFFCMontgomery, Toombs45 min
Apr 9, 3:21 PM EDTSpecial Weather StatementFFCPickens24 min
Apr 9, 3:22 PM EDTSpecial Weather StatementFFCLamar38 min
Apr 9, 3:24 PM EDTSpecial Weather StatementFFCBaldwin51 min
Apr 9, 3:25 PM EDTSpecial Weather StatementFFCLumpkin35 min
Apr 9, 3:30 PM EDTSpecial Weather StatementFFCFayette30 min
Apr 9, 3:36 PM EDTSpecial Weather StatementFFCMonroe39 min
Apr 9, 3:37 PM EDTSpecial Weather StatementFFCPickens23 min
Apr 9, 3:48 PM EDTSpecial Weather StatementFFCCrawford, Peach42 min
Apr 9, 3:51 PM EDTSpecial Weather StatementFFCLaurens39 min
Apr 9, 4:01 PM EDTSpecial Weather StatementFFCPickens29 min
Apr 9, 4:04 PM EDTSpecial Weather StatementFFCPolk26 min
Apr 9, 4:19 PM EDTSpecial Weather StatementFFCBibb, Houston, Twiggs41 min
Apr 9, 4:29 PM EDTSpecial Weather StatementFFCDouglas31 min
Apr 9, 4:35 PM EDTSpecial Weather StatementFFCBleckley, Pulaski25 min
Apr 9, 4:53 PM EDTSpecial Weather StatementFFCCarroll37 min
Apr 9, 4:58 PM EDTSpecial Weather StatementFFCBleckley47 min
Apr 9, 5:26 PM EDTSpecial Weather StatementFFCToombs34 min
Apr 9, 5:36 PM EDTSpecial Weather StatementFFCDeKalb24 min
Apr 9, 5:44 PM EDTSpecial Weather StatementFFCWilkinson46 min
Apr 9, 5:47 PM EDTSpecial Weather StatementFFCDodge43 min
Apr 9, 5:56 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox49 min
Apr 9, 5:57 PM EDTSpecial Weather StatementFFCFulton33 min
Apr 9, 6:33 PM EDTSpecial Weather StatementFFCClayton27 min
Apr 9, 6:36 PM EDTSpecial Weather StatementFFCDodge24 min
Apr 9, 6:52 PM EDTSpecial Weather StatementFFCJohnson38 min
Apr 9, 7:03 PM EDTSpecial Weather StatementFFCLaurens27 min
Apr 9, 7:26 PM EDTSpecial Weather StatementFFCTreutlen34 min
Apr 9, 7:35 PM EDTSpecial Weather StatementFFCChattahoochee25 min
Apr 9, 7:55 PM EDTSpecial Weather StatementFFCTreutlen35 min

Nearby

Special Weather Statements in Georgia, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.